MAUDE Adverse Event Report: GIVEN IMAGING LTD., YOQNEAM PILLCAM; SYSTEM, IMAGING, GASTROINTESTINAL, WIRELESS, CAPSULE

GIVEN IMAGING LTD., YOQNEAM PILLCAM; SYSTEM, IMAGING, GASTROINTESTINAL, WIRELESS, CAPSULE
Model Number FGS-0391
Medical Device Problem Code Entrapment of Device (1212)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 10/18/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, during the procedure, the capsule got impacted to an occlusion and it was still in the patient's digestive tract.The patient was prepped for the procedure, but was not under anesthesia, and a medical intervention was needed as the physician will collect the capsule that was stuck in the patient.It was confirmed with the physician that the patient was going well at this time.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, the patient underwent a pillcam procedure without anesthesia.During the procedure, the capsule impacted an existing occlusion in the patient's digestive tract.No medical intervention was performed to remove the capsule.It is unknown whether the patient has expelled the capsule.It was reported that the patient is doing well at this time.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, during the procedure, the capsule got impacted to an occlusion and it was still in the patient's digestive tract.The patient was prepped for the procedure, but was not under anesthesia, and a medical intervention was needed as the physician will collect the capsule that was stuck in the patient.It was confirmed with the physician that the capsule was not removed and the patient was going well at this time.

Brand Name
PILLCAM
Common Device Name
SYSTEM, IMAGING, GASTROINTESTINAL, WIRELESS, CAPSULE
Manufacturer (Section D)
GIVEN IMAGING LTD., YOQNEAM
yetsira 13 street
yoqneam 20692
MDR Report Key9273472
Report Number9710107-2019-00528
Device Sequence Number13844175
Product Code NEZ
UDI-Device Identifier07290101364085
UDI-Public07290101364085
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K123864
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/03/2020
Device Model NumberFGS-0391
Device Catalogue NumberFGS-0391
Device Lot Number44226U
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/18/2019
Supplement Date Received by Manufacturer10/31/2019
01/31/2020
Initial Report FDA Received Date11/04/2019
Supplement Report FDA Received Date11/17/2019
02/06/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;